# SDR SWAA2022030791011

- Difficulty date: April 7, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 44,727 hours, 23,420 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: None
- Location: Lwr Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING PANEL 193B; FASNTER HOLE LOCATION #1 IS ENLARGED. MOD / R+R'D THE 193B PANEL PER AMM 53-51-21
